About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 169206, 6 pages
http://dx.doi.org/10.1155/2013/169206
Research Article

Weak and Strong Convergence Theorems for Strictly Pseudononspreading Mappings and Equilibrium Problem in Hilbert Spaces

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 14 June 2013; Revised 10 August 2013; Accepted 24 August 2013

Academic Editor: Abdelghani Bellouquid

Copyright © 2013 Yun He Zhao and Shih-sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun He Zhao and Shih-sen Chang, “Weak and Strong Convergence Theorems for Strictly Pseudononspreading Mappings and Equilibrium Problem in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 169206, 6 pages, 2013. doi:10.1155/2013/169206